Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 156, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 28, 2016, 7:49 PM MDT for Cherry County, Nebraska. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2016, 7:49 PM MDT (01:49 UTC)
- Expired
- Jun 28, 2016, 8:30 PM MDT
- In force
- 41 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Cherry County, NE
The radar
The North Platte radar (KLNX), 57 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 8:14 PM MDT | TSTM WND GST 72 | 27 S Valentine, NE | RAWS SITE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 1:37 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.8 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1615 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 1591 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 7.9
The text
As transmitted.
369 WUUS53 KLBF 290149 SVRLBF NEC031-290230- /O.NEW.KLBF.SV.W.0156.160629T0149Z-160629T0230Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 849 PM CDT TUE JUN 28 2016 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA... * UNTIL 930 PM CDT * AT 848 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VALENTINE NATIONAL WILDLIFE REFUGE...OR 18 MILES SOUTH OF VALENTINE...MOVING SOUTHEAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... VALENTINE NATIONAL WILDLIFE REFUGE...WOOD LAKE... SCHLAGEL CREEK STATE WILDLIFE MANAGEMENT AREA... BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA AND HIGHWAY 83 CROSSING GOOSE CREEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4238 10067 4277 10067 4265 10019 4215 10019 TIME...MOT...LOC 0148Z 308DEG 26KT 4261 10058 HAIL...0.75IN WIND...60MPH $$ SNIVELY
1 follow-up statement
512 WWUS53 KLBF 290201 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 901 PM CDT TUE JUN 28 2016 NEC031-290230- /O.CON.KLBF.SV.W.0156.000000T0000Z-160629T0230Z/ CHERRY NE- 901 PM CDT TUE JUN 28 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR EAST CENTRAL CHERRY COUNTY... AT 901 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VALENTINE NATIONAL WILDLIFE REFUGE...OR 22 MILES SOUTH OF VALENTINE...MOVING SOUTHEAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... VALENTINE NATIONAL WILDLIFE REFUGE... WOOD LAKE AND HIGHWAY 83 CROSSING GOOSE CREEK. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 20 BETWEEN MILE MARKERS 219 AND 223. HIGHWAY 83 BETWEEN MILE MARKERS 173 AND 197. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4238 10067 4267 10058 4265 10019 4215 10019 TIME...MOT...LOC 0201Z 308DEG 26KT 4255 10047 HAIL...0.75IN WIND...60MPH $$ SNIVELY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 5:35 PM MDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jun 28, 5:35 PM MDT, 2 hours 14 minutes before
Area Forecast Discussion...UPDATED National Weather Service North Platte NE 635 PM CDT TUE JUN 28 2016 .SYNOPSIS... Issued at 304 PM CDT Tue Jun 28 2016 H5 analysis from this morning has broad northwesterly flow across the central CONUS. High pressure was located across southern Colorado and over southeastern Utah. Embedded on the periphery of this high a couple of shortwaves were noted. The first over northwestern Arizona and a second over southeastern New Mexico. North of the high, a nice shortwave was noted over the Idaho panhandle. Across the eastern CONUS, a trough of low pressure extended from eastern Ontario south into the upper Ohio Valley. Little or no height falls were noted across the CONUS this morning with the exception of the upper midwest where 50 to 90 meter falls were noted over the eastern Great Lakes. At the surface, high pressure was located over Minnesota and the eastern Dakotas. Southwest of the high, southeast and southerly winds were noted across western and north central Nebraska. An area of multi-cell thunderstorms had bisected the forecast area today, and as of 3 PM CDT, was exiting Custer county. Skies were clear to partly cloudy and 3 PM CDT readings were in the 80s. && .SHORT TERM...(This evening through Wednesday) Issued at 304 PM CDT Tue Jun 28 2016 Surface based thunderstorms will develop across the northern Nebraska panhandle and southwest South Dakota late this afternoon. Initially supercells with large hail and damaging winds are expected, with right storm motion to the SSE. Later this evening an MCS should evolve with a bowing segment and damaging winds possible across southwest Nebraska by mid evening. Farther east across north central and central Nebraska, thunderstorm development will be possible as well, but the most widespread activity will be across western Nebraska closer to the shortwave aloft. Expecting that an outflow boundary will be pushed well south of the area Wednesday by tonight's MCS. This could limit the thunderstorm potential some Wednesday afternoon. The most likely scenario will be for development in the upslope favored areas of the Nebraska panhandle, western South Dakota and eastern Wyoming during the late afternoon. Shear supports some of these being severe. Other storms aided by a shortwave aloft may form across southern South Dakota by late afternoon as well, these could track into northern nebraska by Wednesday evening. .LONG TERM...(Wednesday night through Tuesday) Issued at 304 PM CDT Tue Jun 28 2016 Mid term: Wednesday night through Friday: In the mid range, thunderstorm chances are the main forecast concerns. For Wednesday night, the shortwave currently over northwestern Arizona, will rotate around the western periphery of the upper level high and will cross northern Colorado on Wednesday. At the same time, a second disturbance will track southeast from Montana and will approach the western CWA Weds afternoon. The surface focus for thunderstorm initiation will be somewhat in doubt though and will be dependent on the strength and location of thunderstorms tonight and where the boundaries lie down on Wednesday. There is some disagreement with the GFS and NAM solutions this am on where the surface focus will lie. The NAM has this boundary well south of the forecast area Weds, which would favor location west and south of the forecast area for the bulk of convection Weds night. In fact, the NAM this morning lifts the Montana shortwave into northeastern Nebraska Weds night and focuses the bulk of convection there while leaving the west dry. The GFS soln is not as aggressive pushing the boundary west and south and is preferred attm. That being said, have placed my highest pops in the west and north for Weds night. On Thursday a reinforcing shot of surface high pressure will build south into the Dakotas and eastern Nebraska. This will keep the surface boundary locked down across Kansas. Winds will be from the east on Thursday leading to highs in the upper 70s to near 80. With the surface boundary well south and west of the forecast area, precipitation chances will be most favored in the south and west with dry conds expected in the northeastern CWA. For Friday, the surface high will lift east into Minnesota, switching the winds to the southeast, which will allow the frontal boundary to lift north and east into the panhandle and northeastern Colorado. Thunderstorm chances will expand east into the remainder of the CWA for Friday/Friday Night as the frontal boundary lifts onto the high plains of western Nebraska. Long term: Saturday through Tuesday: A low amplitude pattern will continue across the central CONUS through the weekend into next week. This will facilitate an active weather pattern with periods of showers and thunderstorms continuing. With the downstream pattern becoming more zonal next week, warmer air will push into the region from the swrn CONUS. This will allow highs to reach back into the upper 80s lower 90s after highs in the lower to mid 80s this weekend. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 635 PM CDT Tue Jun 28 2016 Thunderstorms and severe weather should be numerous tonight along and west of Valentine through Broken Bow. The forecast follows the HRRR model which is the fastest and suggests storm activity could be clear of the area by 10z. VFR is expected all areas thereafter through 21z. Isolated thunderstorms are possible across northern Nebrasksa west of Valentine from 21z onward. && .HYDROLOGY... Issued at 304 PM CDT Tue Jun 28 2016 Minor flooding is occurring along the North Platte river at Lewellen and a flood warning was issued earlier today. Minor flooding is forecast to continue for the next 48 hours at Lewellen. River levels along the North Platte river at North Platte will remain elevated through the weekend. However, at this time, no flooding is expected along the North Platte river at North Platte. && .LBF Watches/Warnings/Advisories... None. && SYNOPSIS...Buttler SHORT TERM...Taylor LONG TERM...Buttler AVIATION...CDC HYDROLOGY...Buttler
Hazardous weather outlook, Jun 28, 7:04 PM MDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 804 PM CDT TUE JUN 28 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-300115- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 804 PM CDT TUE JUN 28 2016 /704 PM MDT TUE JUN 28 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS ARE LIKELY FROM PINE RIDGE AND VALENTINE SOUTH THROUGH BIG SPRINGS...IMPERIAL AND STOCKVILLE. LARGE HAIL...WIND GUSTS TO 80 MPH AND ISOLATED TORNADOES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AN ACTIVE WEATHER PATTERN WILL CONTINUE THIS WEEK ACROSS THE OUTLOOK AREA AS A FRONT STALLS ACROSS THE REGION. THE FRONT WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT EACH DAY. THERE IS A RISK OF SEVERE THUNDERSTORMS WEDNESDAY AFTERNOON ACROSS NORTHWEST NEBRASKA AND THE NEBRASKA PANHANDLE...ALONG AND NORTHWEST OF A LINE FROM MERRIMAN TO OSHKOSH. PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE OVER WESTERN NEBRASKA THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)
In the hours before
Local storm report, Jun 28, 6:55 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
755 PM CDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM TORNADO 8 N ASHBY 42.14N 101.93W
06/28/2016 CHERRY NE FIRE DEPT/RESCUE
FIRE DEPARTMENT REPORTS A TORNADO NORTH OF ASHBY
&&
MOLDANSpecial weather statement, Jun 28, 6:57 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
757 PM CDT TUE JUN 28 2016
NEZ005-290130-
EASTERN CHERRY NE-
757 PM CDT TUE JUN 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHERRY COUNTY UNTIL
830 PM CDT...
AT 757 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHEAST OF KILGORE...OR 15 MILES WEST OF VALENTINE...MOVING
SOUTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CROOKSTON AND HIGHWAY 97 CROSSING THE NIOBRARA RIVER.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 20 BETWEEN MILE MARKERS 178 AND 193.
HIGHWAY 97 BETWEEN MILE MARKERS 129 AND 137.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL NEBRASKA.
LAT...LON 4298 10062 4277 10060 4277 10085 4279 10086
4282 10086 4283 10090 4299 10090
TIME...MOT...LOC 0057Z 296DEG 20KT 4286 10085
SNIVELYLocal storm report, Jun 28, 7:11 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
811 PM CDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM TSTM WND GST 4 NW HYANNIS 42.04N 101.82W
06/28/2016 E70 MPH GRANT NE PUBLIC
IN ADDITION TO STRONG WINDS...HAIL TO THE SIZE OF
QUARTERS ALSO FELL.
0807 PM HAIL 4 NW HYANNIS 42.04N 101.82W
06/28/2016 M1.00 INCH GRANT NE PUBLIC
70 MPH WIND DRIVEN HAIL
&&
MOLDANLocal storm report, Jun 28, 7:13 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
813 PM CDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND GST 5 W HYANNIS 42.00N 101.86W
06/28/2016 E70 MPH GRANT NE FIRE DEPT/RESCUE
&&
MOLDANSpecial weather statement, Jun 28, 7:26 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 826 PM CDT TUE JUN 28 2016 NEZ005-290200- EASTERN CHERRY NE- 826 PM CDT TUE JUN 28 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHERRY COUNTY UNTIL 900 PM CDT... AT 825 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER VALENTINE...MOVING SOUTHEAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... VALENTINE. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 20 BETWEEN MILE MARKERS 193 AND 210. HIGHWAY 97 BETWEEN MILE MARKERS 138 AND 141. HIGHWAY 83 BETWEEN MILE MARKERS 200 AND 218. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH CENTRAL NEBRASKA. LAT...LON 4291 10065 4297 10052 4281 10023 4268 10052 TIME...MOT...LOC 0125Z 309DEG 27KT 4290 10053 SNIVELY
Local storm report, Jun 28, 7:46 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
846 PM CDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM HAIL 8 NNW GORDON 42.91N 102.26W
06/28/2016 M1.00 INCH SHERIDAN NE PUBLIC
0643 PM TSTM WND GST 1 WNW HAY SPRINGS 42.69N 102.71W
06/28/2016 E65.00 MPH SHERIDAN NE PUBLIC
ESTIMATED WIND SPEEDS OF BETWEEN 60 AND 70 MPH
0705 PM TSTM WND GST 12 S RUSHVILLE 42.54N 102.47W
06/28/2016 E65.00 MPH SHERIDAN NE PUBLIC
WINDS WERE ESTIMATED BETWEEN 60 TO 70 MPH.
0732 PM TORNADO 8 N ASHBY 42.14N 101.93W
06/28/2016 CHERRY NE FIRE DEPT/RESCUE
FIRE DEPARTMENT REPORTS A TORNADO NORTH OF ASHBY
0734 PM TORNADO 15 N ASHBY 42.24N 101.93W
06/28/2016 CHERRY NE STORM CHASER
VISIBLE 15 TO 20 MILES NORTH OF ASHBY. REPORT RELAYED BY
DISPATCH.
0734 PM TSTM WND GST 4 N ANTIOCH 42.13N 102.62W
06/28/2016 E70.00 MPH SHERIDAN NE PUBLIC
SHINGLES TORN OFF THE ROOF OF THE RESIDENTS.
0807 PM HAIL 4 NW HYANNIS 42.04N 101.82W
06/28/2016 M1.00 INCH GRANT NE PUBLIC
70 MPH WIND DRIVEN HAIL
0807 PM TSTM WND GST 4 NW HYANNIS 42.04N 101.82W
06/28/2016 E70.00 MPH GRANT NE PUBLIC
IN ADDITION TO STRONG WINDS...HAIL TO THE SIZE OF
QUARTERS ALSO FELL.
0810 PM TSTM WND GST 5 W HYANNIS 42.00N 101.86W
06/28/2016 E70.00 MPH GRANT NE FIRE DEPT/RESCUE
&&
CCOLEThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 6:08 PM MDT | Tornado Warning | LBF | Sheridan | 20 min |
| Jun 28, 6:24 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Garden, Grant, Sheridan | 51 min |
| Jun 28, 6:41 PM MDT | Tornado Warning | LBF | Grant | 34 min |
| Jun 28, 6:46 PM MDT | Special Weather Statement | LBF | Brown | 29 min |
| Jun 28, 6:49 PM MDT | Severe Thunderstorm Warning | LBF | Brown | 26 min |
| Jun 28, 6:49 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 41 min |
| Jun 28, 7:20 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant, Hooker, McPherson | 40 min |
| Jun 28, 7:28 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 32 min |
| Jun 28, 7:38 PM MDT | Severe Thunderstorm Warning | LBF | Brown | 37 min |
| Jun 28, 7:55 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Lincoln, McPherson | 50 min |
| Jun 28, 7:57 PM MDT | Special Weather Statement | LBF | Brown | 33 min |
| Jun 28, 8:04 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 26 min |
| Jun 28, 8:07 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha | 23 min |
| Jun 28, 8:25 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Logan, McPherson | 35 min |
| Jun 28, 8:26 PM MDT | Special Weather Statement | LBF | Blaine | 49 min |
| Jun 28, 8:27 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Lincoln, Perkins | 33 min |
| Jun 28, 8:35 PM MDT | Special Weather Statement | LBF | Brown | 40 min |
| Jun 28, 8:43 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Custer, Logan, Loup, Rock and 1 more | 47 min |
| Jun 28, 8:56 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Frontier, Hayes, Lincoln, Perkins | 64 min |
| Jun 28, 8:59 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 46 min |
| Jun 28, 9:15 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 60 min |
| Jun 28, 9:29 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Garfield, Loup | 46 min |
| Jun 28, 9:34 PM MDT | Special Weather Statement | LBF | Holt | 41 min |
| Jun 28, 9:34 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 41 min |
| Jun 28, 9:43 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 32 min |
| Jun 28, 10:14 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 30 min |
| Jun 28, 10:15 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 30 min |
| Jun 28, 10:17 PM MDT | Special Weather Statement | LBF | Garfield | 43 min |
| Jun 28, 10:54 PM MDT | Special Weather Statement | LBF | Wheeler | 36 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.